# SDR UALA2013032701979

- Difficulty date: March 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 68,971 hours, 12,080 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 570111
- Part serial: 34
- Condition: Faulty
- Location: Audio Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AUDIO PANEL SAT 2 MICROPHONE LIGHT DOES NOT LIGHT WHEN SELECTED.  REPLACED AUDIO CONTROL PANEL, OPS CHECKED NORMAL.
